| Article ID: | iaor19981966 |
| Country: | India |
| Volume: | 34 |
| Issue: | 3 |
| Start Page Number: | 167 |
| End Page Number: | 179 |
| Publication Date: | Sep 1997 |
| Journal: | OPSEARCH |
| Authors: | Gupta Sandipan, Chakraborty M. |
| Keywords: | fuzzy sets |
The present investigation aims to propose a mathematical model for stochastic objective functions with deterministic linear constraints and make a decision so that the probability of the event ‘upper bound of stochastic objective function is minimum’ would be maximum with the highest degree of satisfaction. With the fuzzy probability concept a procedure has been explored for the solution of the problem.